# SDR SWAA116425

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 79,993 hours, 64,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CORRODED AT BS 460, BETWEEN STR 26L TO STR 27L.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
